ResoundingHealth
Search
  
TINEA PEDIS


Is a Disease or Syndrome.

"Dermatological pruritic lesion in the feet, caused by Trichophyton rubrum, T. mentagrophytes, or Epidermophyton floccosum."

Related Topics

The following medical topics are often discussed with TINEA PEDIS on the web pages we have analyzed and so may be medically related. Click on the symbol to show the web page linking the two topics.

Related Medication
The following information has been extracted from US Food and Drug Administration databases. It shows drugs which may be used to treat this condition, and those drugs whose use may be dangerous with this condition. This is informational only. You must consult a physician for your particular case. You may click on a listed drug for further information.

The following medications may be indicated for this condition

Ciclopirox
Ciclopirox
Ciclopirox
Ciclopirox
Ciclopirox
Ciclopirox Olamine
Ciclopirox Olamine
Ciclopirox Olamine
Clotrimazole
Clotrimazole
Clotrimazole and Betamethasone Dipropionate
Clotrimazole and Betamethasone Dipropionate
Clotrimazole and Betamethasone Dipropionate
ERTACZO
Econazole Nitrate
Econazole Nitrate
Econazole Nitrate
Exelderm
Exelderm
Gris-PEG
Ketoconazole
Ketoconazole
Loprox
Loprox
Loprox
Lotrisone
MONISTAT-DERM
Naftin
Naftin
Oxistat
Oxistat
Penlac
SPECTAZOLE

This web-site is for informational purposes only and is not intended as a substitute for advice from your doctor. It should not to be used for self-diagnosis or treatment.